# SDR CA980610020

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: H29497
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN DOOR WARNING LIGHT ON IN-FLIGHT.  UPPER AFT CABIN DOOR LATCH ASSEMBLY WAS ADJUSTED.
